Dissertations (4703) | Theses (482) | Articles (43426) | Books (237)
  84 Result For : Journal of Generalized Lie Theory and Applications (JGLTA)
 
1.
 
The Generalized Burnside Theorem in Noncommutative DeformationT heory
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Eivind Eriksen  © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
4 views | 1-5 Page(s) | Add to Bookshelf
 
2.
 
Phase Spaces and Deformation Theory
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Olav Arn © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-18 Page(s) | Add to Bookshelf
 
3.
 
Meandersand Frobenius Seaweed Lie Algebras
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Vincent Coll, Anthony Giaquinto, and Colton Magnan  © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-7 Page(s) | Add to Bookshelf
 
4.
 
Deformations of Complex 3-Dimensional Associative Algebras
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Alice Fialowski, Michael Penkava, and Mitch Phillipson  © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-22 Page(s) | Add to Bookshelf
 
5.
 
On Graded Global Dimension of Color Hopf Algebras
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Yan-Hua Wang  © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-6 Page(s) | Add to Bookshelf
 
6.
 
Some Properties of Intuitionistic Fuzzy Lie Algebras over a Fuzzy Field
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  P. L. Antony and P. L. Lilly © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-5 Page(s) | Add to Bookshelf
 
7.
 
An Approachto Omni-Lie Algebroids using Quasi-Derivations
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Dennise Garc © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-10 Page(s) | Add to Bookshelf
 
8.
 
Algebraic Structures Derived from Foams
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  J.Scott Carter and Masahico Saito  © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-9 Page(s) | Add to Bookshelf
 
9.
 
Stability of the Generalized Polar Decomposition Method for the Approximation of the Matrix Exponential
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Elham Nobaria, S.Mohammad Hosseini  © 2011. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 5
 Table of Contents
views | 1-12 Page(s) | Add to Bookshelf
 
10.
 
C(α,β)-fuzzy Lie Algebras Over an (α,β)-fuzzy Field
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  P. L. Antony a and p. L. Lilly © 2010. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 4
 Table of Contents
views | 1-8 Page(s) | Add to Bookshelf
 
11.
 
Double Cross Bi-product and Bi-cycle Bicrossproduct Lie Bi-algebras
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Tao Zhang  © 2010. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 4
 Table of Contents
views | 1-16 Page(s) | Add to Bookshelf
 
12.
 
Classications of Some Classes of Zinbiel Algebras
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  J. Q. Adashev, A. Kh. Khudoyberdiyev, and B. A. Omirov © 2010. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 4
 Table of Contents
views | 1-10 Page(s) | Add to Bookshelf
 
13.
 
On Hom-type Algebras
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Yael Fregier and Aron Gohr © 2010. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 4
 Table of Contents
views | 1-16 Page(s) | Add to Bookshelf
 
14.
 
Cheban Loops
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  J. D. Phillips and V. A. Shcherbacov  © 2010. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 4
 Table of Contents
views | 1-5 Page(s) | Add to Bookshelf
 
15.
 
Canonical Endomorphism Field on a Lie Algebra
Get Access X Close
To get the full access,

Please subscribe with UDLpro

For further details about subscription plans, please contact us at

info@udltheses.com


By  Jerzy Kocik © 2010. Ashdin Publishing

Journal of Generalized Lie Theory and Applications (JGLTA), Volume 4
 Table of Contents
views | 1-15 Page(s) | Add to Bookshelf

Knowledge from Books to Bytes ™

Copyright © 2015 Universe Digital Library | Privacy Policy | Terms of Use | Contact Us | About Us